首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Solutions of the boundary value problem for a 2 n th-order nonlinear difference equation containing both advance and retardation
  • 本地全文:下载
  • 作者:Qian Wang ; Zhan Zhou
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:322
  • DOI:10.1186/1687-1847-2013-322
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we consider the boundary value problem for a 2n th-order nonlinear difference equation containing both advance and retardation. By using the critical point theory, some sufficient conditions of the existence of solutions of the boundary value problem are obtained. The proof is based on the linking theorem. An example is given to illustrate our results.
  • 关键词:boundary value problem ; difference equation ; linking theorem ; 2 n th-order
国家哲学社会科学文献中心版权所有